# SDR AALA20120815006

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 37,298 hours, 15,434 cycles
- System (JASC): 3160 · Central Display
- Part: Charger
- Part number: S282T0051
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW  INFLIGHT DFW TO LGA.  CREW REPORTED ISFD BLANKED OUT.  EMERGENCY DECLARED FLIGHT DIVERTED DTW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ISFD BATTERY CHARGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
